JOURNAL BROWSE
Search
Advanced SearchSearch Tips
THE BONDAGE NUMBER OF C3×Cn
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
THE BONDAGE NUMBER OF C3×Cn
Sohn, Moo-Young; Xudong, Yuan; Jeong, Hyeon-Seok;
  PDF(new window)
 Abstract
The domination number of a graph G
 Keywords
graph;domination number;bondage number;
 Language
English
 Cited by
1.
On Bondage Numbers of Graphs: A Survey with Some Comments, International Journal of Combinatorics, 2013, 2013, 1  crossref(new windwow)
2.
The total bondage number of grid graphs, Discrete Applied Mathematics, 2012, 160, 16-17, 2408  crossref(new windwow)
3.
Bondage number of mesh networks, Frontiers of Mathematics in China, 2012, 7, 5, 813  crossref(new windwow)
4.
The bondage number of the strong product of a complete graph with a path and a special starlike tree, Discrete Mathematics, Algorithms and Applications, 2016, 08, 01, 1650006  crossref(new windwow)
5.
Bondage Numbers ofC4Bundles over a CycleCn, Journal of Applied Mathematics, 2013, 2013, 1  crossref(new windwow)
6.
Bondage number of strong product of two paths, Frontiers of Mathematics in China, 2015, 10, 2, 435  crossref(new windwow)
 References
1.
T. Chang and E. Clark, The domination numbers of the $5{\times}n\;and\;6{\times}n$ grid graphs, J. Graph Theory 17 (1993), no. 1, 81-107 crossref(new window)

2.
J. E. Dunbar, T. W. Haynes, U. Teschner, and L. Volkmann, `Bondage, Insensitivity, and Reinforcement' in Domination in graphs advanced topics (Marcel Decker, New York,1998), 471-489

3.
M. El-Zahar and C. M. Pareek, Domination number of products of graphs, Ars Combin. 31 (1991), 223-227

4.
J. F. Fink, M. S. Jacobson, L. F. Kinch, and J. Roberts, The bondage number of a graph, Discrete Math. 86 (1990), no. 1-3, 47-57 crossref(new window)

5.
B. L. Hartnell and D. F. Rall, Bounds on the bondage number of a graph, Discrete Math. 128 (1994), no. 1-3, 173-177 crossref(new window)

6.
B. L. Hartnell and D. F. Rall, A characterization of trees in which no edge is essential to the domination number, Ars Combin. 33 (1992), 65-76

7.
L. Y. Kang and J. J. Yuan, Bondage number of planar graphs, Discrete Math. 222 (2000), no. 1-3, 191-198 crossref(new window)

8.
L. Y. Kang, M. Y. Sohn, and H. K. Kim, Bondage number of the discrete torus $C{\subseteq}n{\times}C{\subseteq}4$, Discrete Math. 303 (2005), no. 1-3, 80-86 crossref(new window)

9.
S. Klav.zar and S. Sandi, Norbert Dominating Cartesian products of cycles, Discrete Appl. Math. 59 (1995), no. 2, 129-136 crossref(new window)